# SDR AALA202502177851

- Difficulty date: February 13, 2025
- Submitted: February 17, 2025
- Operation: Air carrier
- Aircraft: N826AN
- Make and model: Boeing 787-9
- Aircraft serial: 40649
- Aircraft time: 29,715 hours, 3,580 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 3R JUMPSEAT FLASHLIGHT WILL NOT TEST. MAINTENANCE REMOVED AND REPLACED BATTERY. OPS CHECK NORMAL. IAW AMM 25-64-00.
